# SDR CALA2025062505855

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 69,395 hours, 31,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 2L PRESSURE GAUGE IN RED.   INSPECTED GAUGE PER AMM 25-62-00. SLIDE PRESSURE IS WITHIN AMM LIMITS.  INSPECTED GAUGE PER AMM 25-62-00. SLIDE PRESSURE IS WITHIN AMM LIMITS.
